Oct 12, 2012
Hi I was wondering if ur on atripla for a few years and its working wonderful but recently it started giving a few side effects and mind you I never had any before even in my first week so the dr switched me to complara my concern is if complera does not work can I go back to atripla ? Because the side effect I recently experienced from atripla where just a few weird dreams and fast heart beat ...
| Response from Dr. Young
Hi and thanks for posting.
That said, there are other well tolerated options, and if you weren't tolerant of Atripla, it would likely be reasonable to consider any one of the other well studied and guideline-recommended regimens.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Negative At 16 Weeks
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Purple Spots After Sex With Stripper Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.